# SDR V0XR201006150006

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 326,589 hours, 28,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330164117SP
- Condition: Corroded
- Location: Bs 425-531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT SEAT TRACK FROM STA 425.0 - 531.0 IS CORRODED BEYOND LIMITS. R & R SEAT TRACK. W/C 1122.
